Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 453, NWS Springfield, MO

August 7, 2011Oregon County, Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 7, 2011, 8:30 PM CDT for Oregon County, Shannon County, Missouri. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 8:30 PM CDT (01:30 UTC)
Expired
Aug 7, 2011, 9:15 PM CDT
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Oregon County, MO, Shannon County, MO

The radar

The Springfield radar (KSGF), 197 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 8:34 PM CDTTSTM WND GST 603 S Winona, MO
Aug 7, 8:38 PM CDTTSTM WND DMGWinona, MONUMEROUS REPORTS ON TREES ON HOMES AND CARS. RESCUES CURRENTLY UNDERWAY.
Aug 7, 8:40 PM CDTTSTM WND DMG3 N Winona, MO*** 1 FATAL *** A MAN WAS KILLED FROM A TREE THAT FELL ON HIS CAR WHILE DRIVING. THIS OCCURRED ON COUNTY ROAD 440 ONE TENTH OF A MILE WEST OF HIGHWAY 19 ABOUT 3 MILES NORTH OF WINONA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 6:07 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1238 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1238 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
2423 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WUUS53 KSGF 080130
SVRSGF
MOC149-203-080230-
/O.NEW.KSGF.SV.W.0453.110808T0130Z-110808T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 930 PM CDT.

* AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHEAST
  OF WINONA TO 5 MILES NORTHEAST OF GREER TO 7 MILES NORTH OF THAYER
  TO 8 MILES SOUTH OF KOSHKONONG...MOVING SOUTHEAST AT 60 MPH. THESE
  STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE ALTON...COUCH...GREER...KOSHKONONG...
  MYRTLE...THAYER...THOMASVILLE...WILDERNESS AND WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
      3650 9112 3649 9167 3660 9167 3691 9152
      3729 9122 3717 9106 3716 9102 3714 9101
      3710 9101
TIME...MOT...LOC 0131Z 296DEG 51KT 3711 9097 3681 9125
          3661 9148 3647 9164
WIND...HAIL 60MPH 1.00IN

$$

LINDENBERG
2 follow-up statements
818 
WWUS53 KSGF 080203
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CDT SUN AUG 7 2011

MOC203-080214-
/O.CAN.KSGF.SV.W.0453.000000T0000Z-110808T0230Z/
SHANNON MO-
903 PM CDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHANNON COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN MISSOURI.

&&

LAT...LON 3677 9157 3680 9132 3684 9122 3682 9111
      3650 9112 3649 9167 3660 9167
TIME...MOT...LOC 0204Z 296DEG 51KT 3690 9044 3660 9073
          3640 9096 3626 9112

$$

MOC149-080230-
/O.CON.KSGF.SV.W.0453.000000T0000Z-110808T0230Z/
OREGON MO-
903 PM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR OREGON COUNTY...

AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 40 MILES
EAST OF WILDERNESS TO 23 MILES EAST OF WILDERNESS TO 15 MILES
SOUTHEAST OF MYRTLE TO 16 MILES SOUTH OF MYRTLE...MOVING SOUTHEAST AT
60 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ALTON...COUCH...GREER...KOSHKONONG...
MYRTLE...THAYER AND WILDERNESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN MISSOURI.

&&

LAT...LON 3677 9157 3680 9132 3684 9122 3682 9111
      3650 9112 3649 9167 3660 9167
TIME...MOT...LOC 0204Z 296DEG 51KT 3690 9044 3660 9073
          3640 9096 3626 9112
WIND...HAIL 60MPH 0.75IN

$$

LINDENBERG
847 
WWUS53 KSGF 080215
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CDT SUN AUG 7 2011

MOC149-080225-
/O.CAN.KSGF.SV.W.0453.000000T0000Z-110808T0230Z/
OREGON MO-
915 PM CDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR OREGON COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3677 9157 3680 9132 3684 9122 3682 9111
      3650 9112 3649 9167 3660 9167
TIME...MOT...LOC 0215Z 296DEG 51KT 3682 9026 3653 9056
          3633 9079 3619 9095

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:56 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 7, 6:56 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT SUN AUG 7 2011

.UPDATE...
/ISSUED 647 PM CDT SUN AUG 7 2011/

DEEP MIXED LAYER/DRY SUB CLOUD LAYER SUPPORTING DAMAGING WIND
GUSTS WITH THUNDERSTORMS. GETTING SOME STRONG/BORDERLINE SEVERE
WINDS ALONG OUTFLOW IN SPOTS. WIND DAMAGE THREAT WILL CONTINUE
INTO THE EARLY EVENING HOURS...ESPECIALLY AREAS ALONG AND SOUTH
OF I-44. WILL COVER AN SPECIAL WEATHER STATEMENT FOR STRONG
OUTFLOW WINDS AWAY SOME DISTANCE FROM TSTMS.

DSA

&&

.DISCUSSION...
/ISSUED 225 PM CDT SUN AUG 7 2011/

MAIN CONCERNS ARE TSTM EVOLUTION AND TEMPERATURES IN THE NEAR
TERM.

ONCE AGAIN...TEMPERATURES WERE HOT ACROSS THE REGION WITH DRY AIR
OVER THE WEST AND HIGHER DEW POINTS OVER THE EAST. MODERATELY
GUSTY SOUTHWEST WINDS HAVE REALLY ALLOWED TEMPERATURES TO RISE TO
RECORD LEVELS AT KSGF AND KSGF ONCE AGAIN. ANY OUTFLOW BOUNDARIES
HAVE BECOME SOMEWHAT HARD TO DISCERN OVER THE MO OZARKS ATTM...BUT
STARTING TO SEE SOME CUMULUS POP UP OVER THE WESTERN OZARK
HIGHLANDS. A STRONGER MORE EVIDENT BOUNDARY IS OVER NORTHERN AR
WHERE SOME ISOLD CONVECTION IS ALREADY FIRING. AS WITH PAST
DAYS...A DRY AND DEEPLY MIXED SUB-CLOUD LAYER WILL LEAD TO TSTM
WIND DMG POTENTIAL. MID LEVEL FLOW/DEEP LAYER SHEAR WHILE NOT
OVERLY STRONG...IS ENOUGH TO KEEP SOME UPDRAFTS A BIT MORE LONG
LIVED SHOULD THY GET GOING.

ATTENTION THEN TURNS TO CONVECTION OVER NORTHEAST KS/NORTHWEST
MO. A MESOSCALE STORM CLUSTER IS MOVING ESE THROUGH THAT REGION
WITH A OUTFLOW BOUNDARY EXTENDING SOUTHWEST INTO CNTRL KS. THE
SOUTHERN PORTION OF THIS CONVECTION WILL CONTINUE TO HAVE A
FAVORABLE THERMODYNAMIC ENVIRONMENT TO WORK WITH OWING TO HIGHER
DEW POINTS...WITH PROGGED MLCAPES ON THE ORDER OF 3000 J/KG OVER
THE NORTHERN AND EASTERN CWFA. SOMEWHAT STRONGER MID LEVEL WINDS
OVER THIS REGION WILL CONTINUE TO SUPPORT A SEVERE/ORGANIZED STORM
RISK INTO AT LEAST THE NORTHWEST AND NORTHERN PORTIONS OF THE CWFA
LATE THIS AFTERNOON AND EARLY THIS EVENING EITHER WITH THE
SOUTHERN PORTION OF THE EXISTING CONVECTION OR ALONG THE OUTFLOW
BOUNDARY. DAMAGING WINDS/LARGE HAIL WILL BE THE MAIN STORM RISKS.

ANOTHER SHORTWAVE NOW OVER THE CENTRAL HIGH PLAINS IS ALSO PROGGED
TO SHIFT EAST THEN ESE WITH TIME TONIGHT INTO MON MORNING. HARD TO
KNOW HOW THIS WILL EVOLVE. IN THEORY...A DECENT LOW LEVEL 25-30KT
850MB VEERING JET ALONG WITH A WNW MID LEVEL FLOW SHOULD SUPPORT A
SOUTHEAST MOVING COMPLEX OF STORMS SHOULD IT DEVELOP. FOR
NOW...TIMING WISE WILL HAVE HIGHER POPS FOR LATE TONIGHT OVER THE
NORTHWEST PORTION OF THE CWFA. CONVECTION WILL CONTINUE MOVE INTO
THE CWFA MONDAY MORNING. POTENTIALLY STRONG HEATING OVER THE
SOUTHERN PORTION OF THE CWFA WILL SUPPORT POSSIBLE STORM RE-
INTENSIFICATION/REDEVELOPMENT. WILL HAVE TO SEE HOW THIS EVOLVES.
FOR NOW HAVE FAIRLY HIGH POPS FOR THE CWFA...ESPECIALLY THE
NORTHEAST PORTION.

WILL LIKELY HAVE TO EXTEND SOME HEAT HEADLINES FOR THE SOUTHWEST
CWFA FOR MONDAY...BUT THAT MAY BE IT. A COLD FRONT WILL SHIFT
SOUTH INTO THE REGION MONDAY WITH COOLER AIR CONTINUING TO FILTER
INTO THE REGION INTO TUE. NOCTURNAL CONVECTION NORTH OF THE SFC
WARM FRONT/ELEVATED BAROCLINIC ZONE WILL BE POSSIBLE MON
NIGHT/EARLY TUE...THEN POSSIBLY AGAIN LATE WED/WED NIGHT. AN
ACTIVE CONVECTIVE PERIOD WITH COOLER WEATHER WILL CONTINUE INTO
LATE IN THE WEEK.

DSA

&&

.AVIATION...
/ISSUED 104 PM CDT SUN AUG 7 2011/

FOR THE 00Z KSGF/KJLN/KBBG TAFS...HAVE TEMPO GROUPS FOR TSTMS OVER
THE REGION EARLY IN THE TAF PERIOD. WIND GUSTS WILL BE STRONG AND
ERRATIC AT TIMES THROUGH 02Z-04Z. ANOTHER AREA OF STORMS IS
EXPECTED TO DEVELOP AND PUSH INTO THE REGION AFTER 10Z-12Z. HARD
TO PINPOINT TIMING ATTM SO HAVE COVERED WITH VCTS/CB WEATHER/CLOUD
REMARKS. EXPECTED GENERALLY VFR CONDITIONS WITH LOCALIZED IFR WITH
HEAVIER AREAS OF RAIN.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ056>058-069>071-
     082-083-096>098-105-106.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MOZ055-
     066>068-077>081-088>095-101>104.

     HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MOZ088-093-101>104.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ073-
     097-101.

     HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR KSZ101.

&&
Hazardous weather outlook, Aug 7, 8:02 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CDT SUN AUG 7 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
802 PM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

ELEVATED LARGE HAIL RISK.
ELEVATED THUNDERSTORM WIND RISK.
ELEVATED LIGHTNING RISK.

DISCUSSION...

A LINE OF SEVERE THUNDERSTORMS MOVING EAST AND SOUTHEAST AT 30 MPH WILL
AFFECT AREAS IN SOUTH CENTRAL MISSOURI SOUTHEAST OF A LINE FROM
SALEM TO BRANSON. DAMAGING WINDS WILL BE THE MAIN STORM HAZARD
ALONG WITH DIME TO QUARTER SIZED HAIL. WIND GUSTS IN EXCESS OF 60
MPH HAVE BEEN REPORTED WITH THESE STORMS.

OTHER SCATTERED THUNDERSTORMS WILL AFFECT AN AREA FROM THE
JOPLIN...NEOSHO...AND SPRINGFIELD AREAS SOUTH TO THE ARKANSAS
STATE LINE. AN ISOLATED SEVERE STORM MAY BE POSSIBLE WITH THIS
ACTIVITY THIS EVENING WITH LOCALIZED DAMAGING WINDS.

ADDITIONAL STORMS MAY AFFECT THE REGION LATE TONIGHT AS ANOTHER
STORM COMPLEX DEVELOPS OVER THE PLAINS AND MOVES EAST AND
SOUTHEAST INTO MISSOURI...POSSIBLY AFFECTING PARTS OF SOUTHEAST
KANSAS INTO CENTRAL MISSOURI. STRONG OR LOCALLY DAMAGING WINDS
WILL BE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ONGOING THUNDERSTORMS ARE EXPECTED FOR SOME AREAS MONDAY MORNING.
WITH DAYTIME HEATING...STRONG TO SEVERE THUNDERSTORMS MAY
REDEVELOP IN SOME AREAS WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN STORM THREATS.

HOT TEMPERATURES WILL OCCUR OVER AGAIN OVER PARTS OF SOUTHEAST
KANSAS AND FAR SOUTHWEST AND SOUTHERN MISSOURI WITH TEMPERATURES
REACHING 100 DEGREES WITH HEAT INDEX VALUES OF 100 TO
105 DEGREES.

PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH THE END
OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR PARTS OF SOUTHWEST AND SOUTH
CENTRAL MISSOURI THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Aug 7, 7:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     HOUSTON                 37.33N 91.96W
08/07/2011  M64 MPH          TEXAS              MO   AMATEUR RADIO

&&

DSA
Local storm report, Aug 7, 8:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND GST     POMONA                  36.87N 91.91W
08/07/2011  M68 MPH          HOWELL             MO   ASOS

            59 KT...68 MPH WIND GUST MEASURED AT WEST PLAINS ASOS.

&&

BOXELL
Local storm report, Aug 7, 8:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     CABOOL                  37.12N 92.10W
08/07/2011                   TEXAS              MO   EMERGENCY MNGR

            TREES BLOCKING A ROADWAY.

&&

DSA
Local storm report, Aug 7, 8:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND DMG     WILLOW SPRINGS          36.99N 91.97W
08/07/2011                   HOWELL             MO   EMERGENCY MNGR

            TREES BLOCKING A ROADWAY NEAR WILLOW SPRINGS.

&&

DSA
Local storm report, Aug 7, 8:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     WEST PLAINS             36.73N 91.85W
08/07/2011                   HOWELL             MO   911 CALL CENTER

            TREES REPORTED DOWN ON POWERLINES AND ON A CAR.

&&

BOXELL
Local storm report, Aug 7, 8:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TSTM WND DMG     SUMMERSVILLE            37.18N 91.66W
08/07/2011                   SHANNON            MO   AMATEUR RADIO

            POLICE DEPT AND CITY HALL HAVE LOST THEIR ROOFS. NUMEROUS
            TREES DOWN IN THE AREA.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:10 PM CDTSevere Thunderstorm WarningSGFTexas, Wright65 min
Aug 7, 7:44 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas61 min
Aug 7, 7:46 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas59 min
Aug 8, 1:35 AM CDTSevere Thunderstorm WarningSGFMiller, Morgan19 min
Aug 8, 2:32 AM CDTSpecial Weather StatementSGFDallas28 min
Aug 8, 7:04 AM CDTSpecial Weather StatementSGFCedar56 min
Aug 8, 12:09 PM CDTFlash Flood WarningSGFDallas, Polk6 hr
Aug 8, 6:27 PM CDTSpecial Weather StatementSGFTaney33 min
Aug 8, 6:46 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton29 min
Aug 8, 6:51 PM CDTSevere Thunderstorm WarningSGFBarry, Ozark, Stone, Taney40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.